# SDR C2XA99BT094

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FL 3944 - MAINTENANCE FOUND DURING 2A INSPECTION, THE LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP.  OPS CHECKED, SYSTEM GOOD.  (X)
